The optimum expression for the gravitational potential of polyhedral bodies having a linearly varying density distribution

K Hamayun, I Prutkin, R Tenzer

    Research output: Contribution to journalArticleScientificpeer-review

    37 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1-8
    Number of pages8
    JournalJournal of Geodesy
    Issue number0949-7714
    Publication statusPublished - 2009


    • academic journal papers
    • CWTS 0.75 <= JFIS < 2.00

    Cite this